# SDR UPS98827866

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5645332115
- Condition: Corroded
- Location: Bs 940-960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FINGER DOUBLER BLOWN OUT AT RBL 65 AT FS 940 TO 960.  REMOVED, FABRICATED AND INSTALLED FINGER DOUBLER IAW SRM 53-7-1 FIG 10, 51-1-9, 51-1-20D AND 51-1-21.
